Search
for
Sort by
Research 31–60 of 1000+
- Eruptive Vellus Hair Cysts: A Case and Review of Literature
- Eruptive vellus hair cysts treated with lactic acid: Case report and review of the literature
- Early Recurrence of Eruptive Vellus Hair Cysts after Er
- P422 : Eruptive syringoma: an unusual presentation with androgenetic alopecia
- Anti-TNF-Alpha Induced Psoriasiform Eruptions with Severe Scalp Involvement and Alopecia: Report of Five Cases and Review of the Literature
- Multiple eruptive dermatofibromas in patients with systemic lupus erythematosus treated with prednisone
- Hair eruption initiates and commensal skin microbiota aggravate adverse events of anti-EGFR therapy
- Symmetrical drug‐related intertriginous and flexural exanthema like eruption associated with COVID‐19 vaccination
- Treatment of Epidermal Growth Factor Receptor Inhibitor-Induced Acneiform Eruption with Topical Recombinant Human Epidermal Growth Factor
- Isonicotinic Acid Hydrazide Induced Anagen Effluvium and Associated Lichenoid Eruption
- Severe and Fatal Phenobarbitone Eruptions
- Drug eruptions in dermatology
- Concurrence of Palmoplantar Psoriasiform Eruptions and Hair Loss during Carbamazepine Treatment
- Multiple Eruptive Dermatofibromas in a Patient With Systemic Lupus Erythematosus Treated With Methylprednisolone
- Skin eruptions specific to pregnancy: an overview
- Vellus hair cysts presenting as an atypical acneiform eruption
- Cutaneous Drug Eruptions Associated with the Use of Biologies and Cutaneous Drug Eruptions Mimicking Specific Skin Diseases
- Lichenoid eruption and alopecia associated with captopril treatment
- Facial Eruptive Vellus Hair Cysts Occurred after 3% Minoxidil Application
- Alopecia and drug eruption of the scalp associated with a new beta-blocker, nadolol.
- Delayed granulomatous eruption of the nose associated with ruxolitinib
- Sodium valproate-aggravated psoriasiform eruption
- Acne and acneiform eruptions
- A Case of Hair Change and Acneiform Eruption Induced by ZD1839 (Iressa$^{(R)}$)
- Scattered Skin Eruptions in a Patient With Inflammatory Bowel Disease
- Widespread Dystrophic-Anagen Alopecia and Drug Eruption due to Usage of PEG-IFN ?-2a /Ribavirin Combination Therapy
- A papular eruption on the face. A distinct subtype of lichen planopilaris?
- Acneiform eruptions caused by an epidermal growth factor receptor-tyrosine kinase inhibitor ZD 1839
- Papulopustular eruptions associated with EGFR-pathway-related targeted therapies: clinical spectrum, evidence boundaries, folliculocentric inflammation, and management considerations
- Multiple eruptive milia in chronic graft versus host disease: A case report